Component or Accessory Incompatibility (2897); Difficult to Open or Close (2921)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
09/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic nephrectomy, the jaws would not open and close; hence, the nurse could not check the opening and closing during the set-up.In addition, there was difficulty loading the reload onto the handle.The product was not used to the patient.Another reload was used to complete the case.There was no patient injury.